1 doctor weighed in:
Plan b - does it cause vaginal excessive bleeding?
1 doctor weighed in

Dr. Bac Nguyen
Family Medicine
In brief: Usually not
It is a progestin-based medication and so should not be causing excessive bleeding, but can cause breakthrough bleeding/spotting and change of mentrual flow, or can cause you to miss your period.
So, excessive bleeding is unusual, but not impossible. So, if you have trouble, consullt your doc for an eval. Good luck.

In brief: Usually not
It is a progestin-based medication and so should not be causing excessive bleeding, but can cause breakthrough bleeding/spotting and change of mentrual flow, or can cause you to miss your period.
So, excessive bleeding is unusual, but not impossible. So, if you have trouble, consullt your doc for an eval. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors